Articles (114) Publications in which a researcher has participated View referenced research data.

in the year 2024 Remove filter
filter_list Type (aggr.) Articles from 2024 to 2024

2024

  1. A Learning Probabilistic Boolean Network Model of a Smart Grid with Applications in System Maintenance

    Energies, Vol. 17, Núm. 24

  2. A Multi-Agent System Approach for Balance Disorder Treatment: Integrating Computer Vision and Gamification

    IEEE Access, Vol. 12, pp. 118649-118664

  3. A Multiagent Platform for promoting physical activity and learning through interactive educational games using the depth camera recognition system

    Entertainment Computing, Vol. 49

  4. A comparative study of color quantization methods using various image quality assessment indices

    Multimedia Systems, Vol. 30, Núm. 1

  5. A conservative algorithm based on a hybrid block method and tension B-spline differential quadrature method for Rosenau–KdV–RLW equation

    Mathematical Methods in the Applied Sciences, Vol. 47, Núm. 11, pp. 8638-8650

  6. A coupled scheme based on uniform algebraic trigonometric tension B-spline and a hybrid block method for Camassa-Holm and Degasperis-Procesi equations

    Computational and Applied Mathematics, Vol. 43, Núm. 1

  7. A new block method with variable stepsize implementation for solving third-order differential systems

    Mathematical Methods in the Applied Sciences, Vol. 47, Núm. 12, pp. 9987-9999

  8. A new pair of block techniques for direct integration of third-order singular IVPs

    Applied Numerical Mathematics, Vol. 204, pp. 222-231

  9. A novel model for malware propagation on wireless sensor networks

    Mathematical Biosciences and Engineering, Vol. 21, Núm. 3, pp. 3967-3998

  10. A novel multiagent system for cervical motor control evaluation and individualized therapy: integrating gamification and portable solutions

    Multimedia Systems, Vol. 30, Núm. 3

  11. A numerical technique for solving singularly perturbed two-point boundary value problems

    Computational and Applied Mathematics, Vol. 43, Núm. 6

  12. A parameter uniform numerical method on a Bakhvalov type mesh for singularly perturbed degenerate parabolic convection–diffusion problems

    Journal of Applied Mathematics and Computing, Vol. 70, Núm. 6, pp. 5645-5668

  13. A parameter-uniform hybrid scheme designed for multi-point boundary value problems that are perturbed

    Journal of Mathematical Chemistry, Vol. 62, Núm. 8, pp. 1982-2006

  14. A rapidly converging domain decomposition algorithm for a time delayed parabolic problem with mixed type boundary conditions exhibiting boundary layers

    Journal of Applied Mathematics and Computing, Vol. 70, Núm. 2, pp. 1043-1067

  15. A robust iterative family for multiple roots of nonlinear equations: Enhancing accuracy and handling critical points

    Journal of Computational and Applied Mathematics, Vol. 444

  16. A variable stepsize hybrid block optimized technique for integrating a class of singularly perturbed parabolic problems

    Results in Applied Mathematics, Vol. 21

  17. Actively Detecting Multiscale Flooding Attacks & Attack Volumes in Resource-Constrained ICPS

    IEEE Transactions on Industrial Informatics, Vol. 20, Núm. 7, pp. 9266-9274

  18. Advanced numerical scheme and its convergence analysis for a class of two-point singular boundary value problems

    Mathematics and Computers in Simulation, Vol. 216, pp. 30-48

  19. An almost second order uniformly convergent method for a two-parameter singularly perturbed problem with a discontinuous convection coefficient and a source term

    AIMS Mathematics, Vol. 9, Núm. 9, pp. 24998-25027

  20. An efficient computational method based on exponential B-splines for a class of fractional sub-diffusion equations

    Computational Methods for Differential Equations, Vol. 12, Núm. 4, pp. 719-740